# SDR DHL2003747511

- Difficulty date: May 11, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- Aircraft time: 54,720 hours, 29,893 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK N/R 53401 RT. ELEVATOR REAR SPAR AT ELEVATOR STATION 99.79 HAS A CRACK IN THE LOWER RADIUS. ( VERIFIED WITH HFEC)   REMOVED AND REPLACED RT ELEVATOR REAR SPAR IAW S/B 727-55-0059 P/N 65C30825-24 PO 312612.
